Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 40 of 178 found articles
 
 
  Computing the dilation of edge-augmented graphs in metric spaces
 
 
Title: Computing the dilation of edge-augmented graphs in metric spaces
Author: Wulff-Nilsen, Christian
Appeared in: Computational geometry
Paging: Volume 43 (2010) nr. 2 pages 5 p.
Year: 2010
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 40 of 178 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands